# SDR SWAA2014042827457

- Difficulty date: April 15, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 42,068 hours, 24,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE UPPER PANEL TRANSVERSE SUPPORT CRACKED ORSS 277.  R & R SUPPORT IAW SRM.
